# SDR DL76S071590

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 51,176 hours, 23,433 cycles
- Engine: Ge CF680A2
- Engine time: 44,511 hours, 21,533 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580209
- Condition: Failed
- Location: Nr 2
- Part time: 44,511 hours, 21,533 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ADVANCED THROTTLES ON T/O AND GOT A LOUD POP FROM RT ENGINE REMOVED AND REPLACED NR 2 ENG IAW TRANS 1T145.
